- fractional calculus modelling


back to NEWS page

January 2001 - 010106
Fractional Calculus Modelling: recent papers by A. Hanyga

Andrzej HANYGA
Institute of Solid Earth Physics
University of Bergen
Allegaten 41 5007

A. Hanyga and M. Seredynska,
Asymptotic and exact fundamental solutions in hereditary media with singular memory kernes,
Quart. Appl. Math. (2001), to appear

A. Hanyga and M. Seredynska,
Uniformly asymptotic solutions of pseudodifferential equations with singular integral operators
J. Comput. Acoustic, (2001), to appear

A. Hanyga,
Wave propgation in media with singular memory,
in M. Fabrizio, M. Pitteri and A. Morro (Editors),
Mathematical and Computer Modelling, (2001), to appear

J.M. Carcione, F. Cavallini, F. Mainardi and A. Hanyga,
Time-domain seismic modelling of constant-Q wave propagation using fractional derivatives,
Pure and Appl. Geophysics (PAGEOPH), (2001), to appear

M. Seredynska and A. Hanyga,
Nonlinear Hamiltonian equations with fractional damping
J. Math. Phys, Vol. 41 (2000), 2135-2156

A. Hanyga and V. Rok,
Wave propagation in micro-heterogeneous porous media: A model based on an integro-differential wave equation, J. Acoust. Soc. Am., Vol. 107 (2000) 2965-2972

A. Hanyga and M. Seredynska,
Some effects of the memory kernels singularity on wave propagation and inversion in poroelastic media, I: forward modelling,
Geophys. J. Int., Vol. 137 (1999), 319-335.